In hopes of reducing the size of my pores and getting rid of the few(really, a few..like 5) breakouts I had, I received 2 laser treatments so far. The doctor gave me samples of tretinoin & also a moisturizer/sunscreen after the first treatment, which of course, I tried out. I don't know if the bubbles(which are not becoming acne-like things) were caused by the laser or the medications. The bubbles started around my mouth, but now they're everywhere including my forehead, nose, cheeks, etc help!
Bubbles on Entire Face After Laser Treatment?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Post Laser Treatment
Thank you for your question. You should get evaluated by your provider. Depending on your skin type, frequency of application of tretinoin, the type of laser used, your skin care routine, and your after care plan will all factor into the cause of these bubbles on your face. They could be milia, an acne breakout, a reaction to the tretinoin or other skin care products. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in cosmetic procedures for the most effective and safe treatments. I hope this helps.
Bubbles on entire face after laser treatment
Without a photo, this is tough to answer. You were either burned from the procedure and these are blisters, are having some type of allergic reaction to something, or possibly have a very bad herpes outbreak. Get back to your physician for an assessment and treatment ASAP.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.